Alert archive / New York / Small Craft Advisories in 2025

Small Craft Advisory 99, NWS Buffalo, NY

December 5, 2025

NWS Buffalo, NY issued this small craft advisory at Dec 5, 2025, 8:04 PM EST. It took effect at Dec 6, 2025, 7:00 AM EST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Dec 5, 2025, 8:04 PM EST (01:04 UTC)
In effect from
Dec 6, 2025, 7:00 AM EST
Expired
Dec 7, 2025, 1:07 AM EST
In force
18 hr
Issued by
NWS Buffalo, NY

The text

As transmitted.

145 
WHUS71 KBUF 060104
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
804 PM EST Fri Dec 5 2025

LEZ040-041-060915-
/O.NEW.KBUF.SC.Y.0099.251206T1200Z-251207T0600Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
804 PM EST Fri Dec 5 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SATURDAY TO 1 AM EST
SUNDAY...

* WHAT...Southwest winds becoming west 15 to 25 knots and waves 3
  to 6 feet expected.

* WHERE...The nearshore waters of Lake Erie from Ripley to 
  Buffalo.

* WHEN...From 7 AM Saturday to 1 AM EST Sunday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ020-060915-
/O.NEW.KBUF.SC.Y.0099.251206T1200Z-251207T0000Z/
Upper Niagara River and Buffalo Harbor-
804 PM EST Fri Dec 5 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 7 PM EST
SATURDAY...

* WHAT...Southwest winds 15 to 20 knots expected.

* WHERE...The Upper Niagara River and Buffalo Harbor.

* WHEN...From 7 AM to 7 PM EST Saturday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ045-060915-
/O.NEW.KBUF.SC.Y.0099.251206T1200Z-251207T0600Z/
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
804 PM EST Fri Dec 5 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SATURDAY TO 1 AM EST
SUNDAY...

* WHAT...Southwest winds becoming west 15 to 25 knots and waves 4
  to 7 feet expected.

* WHERE...The nearshore waters of Lake Ontario from Mexico Bay 
  to the Saint Lawrence River.

* WHEN...From 7 AM Saturday to 1 AM EST Sunday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ042-060915-
/O.NEW.KBUF.SC.Y.0099.251206T1200Z-251207T0600Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
804 PM EST Fri Dec 5 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SATURDAY TO 1 AM EST
SUNDAY...

* WHAT...Southwest winds becoming west 15 to 25 knots and waves 3
  to 6 feet expected.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Hamlin Beach.

* WHEN...From 7 AM Saturday to 1 AM EST Sunday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ043-044-060915-
/O.NEW.KBUF.SC.Y.0099.251206T1800Z-251207T0900Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
804 PM EST Fri Dec 5 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM SATURDAY TO 4 AM EST
SUNDAY...

* WHAT...Southwest winds becoming west 15 to 20 knots and waves 5
  to 8 feet expected.

* WHERE...The nearshore waters of Lake Ontario from Hamlin Beach 
  to Mexico Bay.

* WHEN...From 1 PM Saturday to 4 AM EST Sunday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
3 follow-up statements
633 
WHUS71 KBUF 060806
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
306 AM EST Sat Dec 6 2025

LEZ040-041-062100-
/O.CON.KBUF.SC.Y.0099.251206T1200Z-251207T0600Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
306 AM EST Sat Dec 6 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING
TO 1 AM EST SUNDAY...

* WHAT...West winds 15 to 25 knots and waves 3 to 6 feet 
  expected.

* WHERE...The nearshore waters of Lake Erie from Ripley to 
  Buffalo.

* WHEN...From 7 AM this morning to 1 AM EST Sunday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ020-062100-
/O.CON.KBUF.SC.Y.0099.251206T1200Z-251207T0000Z/
Upper Niagara River and Buffalo Harbor-
306 AM EST Sat Dec 6 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING
TO 7 PM EST THIS EVENING...

* WHAT...Southwest winds 15 to 20 knots expected.

* WHERE...The Upper Niagara River and Buffalo Harbor.

* WHEN...From 7 AM this morning to 7 PM EST this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ045-062100-
/O.CON.KBUF.SC.Y.0099.251206T1200Z-251207T0600Z/
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
306 AM EST Sat Dec 6 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING
TO 1 AM EST SUNDAY...

* WHAT...Southwest winds 15 to 25 knots and waves 4 to 7 feet 
  expected.

* WHERE...The nearshore waters of Lake Ontario from Mexico Bay 
  to the Saint Lawrence River.

* WHEN...From 7 AM this morning to 1 AM EST Sunday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ042-062100-
/O.CON.KBUF.SC.Y.0099.251206T1200Z-251207T0600Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
306 AM EST Sat Dec 6 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING
TO 1 AM EST SUNDAY...

* WHAT...West winds 15 to 25 knots and waves 3 to 6 feet 
  expected.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Hamlin Beach.

* WHEN...From 7 AM this morning to 1 AM EST Sunday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ043-044-062100-
/O.CON.KBUF.SC.Y.0099.251206T1800Z-251207T0900Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
306 AM EST Sat Dec 6 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 4 AM EST SUNDAY...

* WHAT...West winds 15 to 20 knots and waves 4 to 7 feet 
  expected.

* WHERE...The nearshore waters of Lake Ontario from Hamlin Beach 
  to Mexico Bay.

* WHEN...From 1 PM this afternoon to 4 AM EST Sunday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
758 
WHUS71 KBUF 062014
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
314 PM EST Sat Dec 6 2025

LEZ020-062115-
/O.CAN.KBUF.SC.Y.0099.000000T0000Z-251207T0000Z/
Upper Niagara River and Buffalo Harbor-
314 PM EST Sat Dec 6 2025

...SMALL CRAFT ADVISORY IS CANCELLED...

$$

LEZ040-041-070600-
/O.CON.KBUF.SC.Y.0099.000000T0000Z-251207T0600Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
314 PM EST Sat Dec 6 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SUNDAY...

* WHAT...West winds 15 to 25 knots and waves 3 to 6 feet.

* WHERE...The nearshore waters of Lake Erie from Ripley to 
  Buffalo.

* WHEN...Until 1 AM EST Sunday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ045-070600-
/O.CON.KBUF.SC.Y.0099.000000T0000Z-251207T0600Z/
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
314 PM EST Sat Dec 6 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SUNDAY...

* WHAT...West winds 15 to 25 knots and waves 4 to 7 feet.

* WHERE...The nearshore waters of Lake Ontario from Mexico Bay 
  to the Saint Lawrence River.

* WHEN...Until 1 AM EST Sunday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ042-070600-
/O.CON.KBUF.SC.Y.0099.000000T0000Z-251207T0600Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
314 PM EST Sat Dec 6 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SUNDAY...

* WHAT...West winds 15 to 25 knots and waves 3 to 6 feet.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Hamlin Beach.

* WHEN...Until 1 AM EST Sunday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ043-044-070600-
/O.CON.KBUF.SC.Y.0099.000000T0000Z-251207T0900Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
314 PM EST Sat Dec 6 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY...

* WHAT...West winds 15 to 25 knots and waves 4 to 7 feet.

* WHERE...The nearshore waters of Lake Ontario from Hamlin Beach 
  to Mexico Bay.

* WHEN...Until 4 AM EST Sunday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
236 
WHUS71 KBUF 070607
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
107 AM EST Sun Dec 7 2025

LOZ043-044-070715-
/O.CAN.KBUF.SC.Y.0099.000000T0000Z-251207T0900Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
107 AM EST Sun Dec 7 2025

...SMALL CRAFT ADVISORY IS CANCELLED...


$$

LEZ040-041-LOZ042-045-070715-
/O.EXP.KBUF.SC.Y.0099.000000T0000Z-251207T0600Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
107 AM EST Sun Dec 7 2025

...SMALL CRAFT ADVISORY HAS EXPIRED...


$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Dec 5, 7:37 PM EST, 27 minutes earlier.

Area forecast discussion, Dec 5, 7:37 PM EST, 27 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
737 PM EST Fri Dec 5 2025

.SYNOPSIS...
Temperatures will remain well below normal through the start of next
week. After a brief period of dry weather, lake enhanced snow will
return Saturday ahead of an approaching cold front. Snow showers
will diminish Saturday night, before a weak passing surface low
brings the potential for snow Sunday through Sunday night.

&&

.NEAR TERM /THROUGH SATURDAY NIGHT/...
A progressive shortwave ejecting out of the midwest will bring a
cold front toward the area associated with the larger scale
troughing over central Canada and the upper Great Lakes tonight.
Ahead of the front, southwesterly winds along with 850mb temps
around 7-8 degC below zero will be supportive enough for lake
enhanced/effect snow showers initially northeast of Lake Erie and
Ontario Saturday.

Off Lake Erie, shallow moisture profiles with lake induced ELs only
slightly climbing above 5 kft and notable shear within the 925-850mb
layer will limit anticipated snowfall. However, there will still be
a period Saturday afternoon for locally moderate snowfall to develop
northeast of the lake before shifting east of the lakes as winds
veer behind the frontal passage. Latest NBM has snowfall totals from
under an inch to up to 2 inches, but it is worth noting that the
experimental NBM's 90th percentile snowfall totals do exceed 3
inches across the Buffalo metro northeast towards Genesee Co.
Remaining bands of snow will continue through the evening and
overnight mainly across Chautauqua and Cattaraugus Co, through ELs
remain marginal with little/no saturation within the DGZ limiting
snowfall rates.

Off Lake Ontario, similar environmental conditions expected with
marginal lake enhanced boundary conditions. Forecast soundings
suggest slightly deeper profiles likely due to initial upstream
connection to the Lake Erie band and then possibly with Lake Huron
in the post frontal passage environment. Snowfall will initially
form up near Watertown around mid-afternoon before focusing mainly
east of the lake into the Tug Hill region with a couple inches
likely through early Sunday morning at higher elevations.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
A broad area of low pressure extending from the Ohio Valley into the
central Great Lakes will gradually become better organized while
lifting northeastward into our region during Sunday...before sliding
east across New England and out to sea Sunday night. Increasing
moisture/convergence attendant to the surface low and DCVA aloft out
ahead of a supporting northern stream shortwave will help to
generate a period of fairly widespread light to modest snowfall
Sunday afternoon and evening. The snow will then diminish to some
leftover flurries and scattered light snow showers overnight Sunday
night as an upslope northerly flow of much colder and drier air
overspreads our region following the passage of the surface low.
With this package...the guidance suite has trended a bit further
north overall with the track of the surface low...resulting in a
commensurate modest decrease in snowfall amounts from what was
previously suggested over the last 24 hours. Amounts generally now
look to be in the 1-3" range in most areas...save for the higher
terrain east of Lake Ontario where some 3-4" amounts still appear
possible.

Cold northerly upslope flow and lingering low level moisture will
then keep scattered light snow showers/flurries going south of the
lakes (particularly Lake Ontario) Monday morning...before building
low level ridging finally shuts these down from west to east Monday
afternoon. Otherwise Monday will easily feature our coldest daytime
highs of the young winter season so far...with highs only expected
to range from the upper teens across the North Country and higher
terrain south of Lake Ontario to the lower 20s elsewhere. Good
radiational cooling under the surface ridge will then allow temps to
tumble into the single digits to around 10 above south of Lake
Ontario and to below zero across portions of the North Country
Monday evening...before developing southerly return flow on the
backside of the departing ridge allows readings to begin rising
from west to east overnight.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
Rather active/progressive pattern looks to continue through this
period with a veritable parade of shortwaves/attendant surface lows
crossing our region...with an initial weak system Tuesday looking to
be followed by a stronger surface low Wednesday...and then yet
another system arriving toward the end of the period...with each
likely to bring a period of fairly widespread precipitation.

With a cold enough airmass remaining in place...the first weak
system merely looks to produce some light snow on Tuesday...mainly
during the afternoon/evening. The second system should then bring
warmer temperatures Wednesday...though exactly how much warming (and
thus the exact pcpn types) we'll see remains questionable with the
guidance suite offering low tracks ranging anywhere from a Georgian
Bay-Ottawa Valley axis (GFS) to right along the New York State
Thruway (ECMWF). For now have leaned toward recent trends/continuity
which suggest snow Tuesday night changing to a mix of mainly lower
elevation rain and higher elevation rain/snow during Wednesday...
though this exact scenario remains far from a lock given the above
uncertainty in the low track and still-early juncture.

In the wake of this second low...a shot of colder air should then
bring at least some renewed lake effect snow potential to areas
downwind of the lakes later Wednesday night into Thursday...before
the third system arrives late in the week with what appears to be
another round of snow.

&&

.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
VFR conditions are expected at the TAF sites this evening. Some lake
clouds may produce BKN-OVC 3kft ceilings at KIAG and KBUF tonight.
The edge of another area of clouds is right up against KJHW. These
low stratus are expected to stay southeast of the TAF site, however
there is a low chance MVFR makes it to KJHW.

Lake effect snow showers will develop Saturday morning northeast of
the Lakes with localized IFR conditions in moderate snowfall
developing by midday. This includes KBUF and KART before snow bands
begin to shift east of the lakes headed into the evening. The bands
will be transient so reduced visibility will be brief (2-6 hours.)
Some improvement is expected across KIAG and KROC by late Saturday,
elsewhere MVFR/IFR conditions will persist.

Outlook...

Saturday Night...Mainly VFR/MVFR with a chance of snow
showers. Localized IFR within lake effect snow east of the lakes

Sunday...Widespread snow showers with IFR/MVFR conditions.

Monday...Lingering lake effect snow southeast of Lake Ontario with
localized MVFR possible.

Tuesday and Wednesday...VFR/MVFR with a chance of light snow
showers.

&&

.MARINE...
With a cold front approaching and crossing the area Saturday from
the northwest, winds will start to increase across both lakes early
Saturday morning, continuing into at least the evening on Saturday.
SCA conditions will be possible during that time.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...None.

&&

SYNOPSIS...HSK
NEAR TERM...Brothers/HSK
SHORT TERM...JJR
LONG TERM...JJR
AVIATION...Brothers/HSK
MARINE...Brothers/SW
Hazardous weather outlook, Dec 5, 12:42 PM EST, 7 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
1242 PM EST Fri Dec 5 2025

NYZ001>008-010>014-019>021-085-061745-
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-
Northern Erie-Genesee-Wyoming-Livingston-Ontario-Chautauqua-
Cattaraugus-Allegany-Southern Erie-
1242 PM EST Fri Dec 5 2025

This Hazardous Weather Outlook is for western and north central New
York.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-LOZ030-061745-
Upper Niagara River and Buffalo Harbor-Lower Niagara River-
1242 PM EST Fri Dec 5 2025

This Hazardous Weather Outlook is for portions of Lake Erie and Lake
Ontario.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ040-041-LOZ042>045-062>065-SLZ022-024-061745-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
1242 PM EST Fri Dec 5 2025

This Hazardous Weather Outlook is for portions of Lake Erie, Lake
Ontario and Saint Lawrence River.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

Nearby

Small Craft Advisories in New York, 2025Every small craft advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.